Universidad Complutense de Madrid
E-Prints Complutense

Commutativity of missing label operators in terms of Berezin brackets

Impacto

Downloads

Downloads per month over past year

Boya, Luis J. and Campoamor Stursberg, Otto Ruttwig (2009) Commutativity of missing label operators in terms of Berezin brackets. Journal of physics A: Mathematical and theoretical, 42 (23). pp. 1-12. ISSN 1751-8113

[img]
Preview
PDF
197kB

Official URL: http://iopscience.iop.org/1751-8121/42/23/235203/


URLURL Type
http://iopscience.iop.org/Publisher


Abstract

We obtain a criterion on the commutativity of polynomials in the enveloping algebra of a Lie algebra in terms of an involution condition with respect to the Berezin bracket. As an application, it is shown that the commutativity requirement of missing label operators for reduction chains in the missing label problem can be solved analytically


Item Type:Article
Subjects:Sciences > Physics > Quantum theory
ID Code:21048
Deposited On:24 Apr 2013 14:17
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page